# SDR USAA2012051400029

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 60,618 hours, 40,615 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT PLACARD ON SEAT 11C FELL OFF.  MAINTENANCE RE-INSTALLED EXIT PLACARD ON SEAT 11C.  OK FOR SERVICE.
